# SDR DXTA2009012603474

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 9,659 hours, 5,996 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, GEAR HANDLE WOULD NOT MOVE ON FIRST ATTEMPT.  ON SECOND TRY, GEAR HANDLE MOVED, GEAR RETRACTED NORMALLY BUT RED LIGHT REMAINED ON.
